MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX22518UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Occlusion (1984); Thrombus (2101)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient presented with an (b)(6).A resolute onyx coronary drug eluting stent was used to treat a moderately tortuous, moderately calcified lesion with 99% stenosis in the obtuse marginal (om) artery.The device was inspected with no issues noted.Negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.It was reported that approximately one week post implant, the patient returned with stent thrombosis.The patient was reported to be alive with no injury.
 
Additional Manufacturer Narrative
Additional information: the resolute onyx stent was fully expanded.The patient was on dapt during the thrombotic event.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cine images were returned for evaluation.Critical stenosis (99%) at obtuse marginal artery (om1).Large and long vessel in a bifurcation medina.Chronic total occlusion (cto) observed on the proximal right coronary artery (rca).Om1, gw, balloon, stent, plaque shift, post dilation but no pot and no sb treatment.Multivessel disease with critical om1 type c (eccentric & irregular) lesion (99%) and cto proximal rca.Om1 was revascularized.Rca lesion was unsuccessful attempted.No intravascular imaging used.St of om1 successfully treated 2x stents.Rca treated as well 2x stents, complicated w/ao dissection.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This event with patient id (b)(6) is the same event as patient id (b)(6) reported through regulatory report 9612164-2020-00914.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: the stent was post-dilated.0% residual stenosis was noted post intervention.The obtuse marginal was also 100% occluded.The event was treated with ballooning and stenting.Relevant history updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9675716
Report Number9612164-2020-00592
Device Sequence Number16997749
Product Code NIQ
UDI-Device Identifier00643169556720
UDI-Public00643169556720
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberRONYX22518UX
Device Catalogue NumberRONYX22518UX
Device Lot Number0009948110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer02/06/2020
03/18/2020
04/03/2020
04/17/2020
04/17/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date02/27/2020
03/30/2020
04/16/2020
04/20/2020
05/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age80 YR
Patient Weight59